# SDR HEEA0015218

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 407350300101
- Condition: Leaking
- Location: Float Bag
- Part time: 2,079 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK VALVE LEAKING.
